# SDR CA130821005

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525
- Engine: Wilint FJ44
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Burned Out
- Location: Air Cond
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING SYS STOPPED WORKING.  BURNED ELECTRICAL ODOR IN AIR CONDITIONING BAY.  ACFT MOTOR FOUND TO HAVE WORN OUT BRUSHES, FAILED.
